Previous |  Up |  Next


Title: On nonlinear elliptic equations in infinite cylinders (English)
Author: Calsina, Angel
Author: Solà-Morales, Joan
Author: València, Marta
Language: English
Journal: Equadiff 8
Volume: Czech - Slovak Conference on Differential Equations and Their Applications. Bratislava, August 24-28, 1993
Issue: 1993
Pages: 19-23
Category: math
MSC: 35B40
MSC: 35J60
MSC: 35J65
idZBL: Zbl 0808.35028
idMR: MR1298450
Date available: 2009-02-11T16:46:19Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_08-1993-1_3.pdf 452.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo